Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Perfectly meager sets and universally null sets


Authors: Tomek Bartoszynski and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 130 (2002), 3701-3711
MSC (2000): Primary 03E17
DOI: https://doi.org/10.1090/S0002-9939-02-06465-1
Published electronically: April 22, 2002
MathSciNet review: 1920051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will show that there is no $\operatorname{\mathsf {ZFC}}$ example of a set distinguishing between universally null and perfectly meager sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E17

Retrieve articles in all journals with MSC (2000): 03E17


Additional Information

Tomek Bartoszynski
Affiliation: Department of Mathematics and Computer Science, Boise State University, Boise, Idaho 83725
Email: tomek@math.boisestate.edu

Saharon Shelah
Affiliation: Department of Mathematics, Hebrew University, Jerusalem, Israel – and – Department of Mathematics, Rutgers University, New Brunswick, New Jersey
Email: shelah@math.huji.ac.il

DOI: https://doi.org/10.1090/S0002-9939-02-06465-1
Keywords: Perfectly meager, universally null, consistency
Received by editor(s): April 26, 2001
Received by editor(s) in revised form: July 16, 2001
Published electronically: April 22, 2002
Additional Notes: The first author was partially supported by NSF grant DMS 9971282 and the Alexander von Humboldt Foundation
The second author was partially supported by the Israel Science Foundation. Publication 732
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society